# SDR UALA2010011300158

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 56,333 hours, 10,340 cycles
- Engine: Pwa PW4077
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: S478W21111
- Part serial: 0049L
- Condition: Stuck
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF POTABLE WATER PRESSURE, FLIGHT DIVERTED.  FOUND PRESELECT OVERFLOW VALVE STUCK OPEN.  POSITIONED VALVE IN CLOSED POSITION.  WATER PRESSURE NORMAL. NEED TO MANUALLY CLOSE AT EACH DEPARTURE.  OVERFLOW VALVE OPENS & CLOSES OK FROM REAR SERVICE PANEL. WHEN SERVICING FROM FWD PANEL VALVE WILL NOT CLOSE WHEN PRESELECTED WATER LEVEL REACHED.  REPLACED RELAY K38013 NO HELP.  TAPPED ON VALVE MOTOR. TAPPED ON OVERFLOW VALVE MOTOR AND MOTOR CLOSED. R & R OVERFLOW VALVE AND OPS CHECK NORMAL.
